# SDR SWIA201642287

- Difficulty date: June 13, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 37,389 hours, 31,075 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR LOWER CONTROL ARM CHAFED AT INBD END.  REMOVED AND INSTALLED NEW SERVICEABLE LT MLG DOOR STRUT, IAW AMM.  OPS CKS GOOD.
